# SDR SWAA2020042235786

- Difficulty date: April 2, 2020
- Submitted: April 22, 2020
- Operation: Air carrier
- Aircraft: N8626B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36894
- Aircraft time: 21,586 hours, 9,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH Z-ANGLE IS CORRODED IN MANY AREAS FROM STATION 727D THROUGH 767; RBL 22; WL 156. / REMOVED CORROSION IAW SRM 51-10-02-0G-0 PAR 15 AND INSTALLED WITH 10X MAG GLASS. NO DEFECTS NOTED. EVALUATED MATERIAL LOSS TO BE: ORIGINAL T=.040' REMAINING =.030' LOSS= .010 LIMIT-.004'. FOUND TO BE OUT OF LIMITS IAW SRM 55-00-53-1A-2 FIG 103 DETAIL D. REMOVED DAMAGED ZEE ANGLE AFT CARGO STA 727+4' TO STA 767 IAW SRM 51-40-02-0G-0. FABRICATED NEW ZEE ANGLE IAW SRM 53-00-53-2R-5 INSTALLED NEW ZEE ANGLE IN AFT CARGO BAY STA 727+4 TO STA 767 IAW SRM 51-40-02-0G-0 AND DWG 146A7500 REV C. APPLIED CIC TO TOP AND BOTTOM OF ZEE ANGLE IAW AMM 51-21-91-620-802 P/N 146A7502-14
